# SDR USAA960441

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24550
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 987
- Part time: 19,542 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1 INCH TO 2 INCH DIAMETER SPOTS OF CORROSION AT SCREW HOLES BS 987 LEFT SIDE TO RIGHT SIDE OF CABIN TOP OF FLOOR BEAM.  CUT OFF TOP CHORD OF FLOOR BEAM AND INSTALLED T-CAP REPAIR.  REPAIRED PER EA 4116.  (M)
